Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Is there any relation between complexion and dieting? friend of age 27 is doing exercise and dieting in order to loose weight but his complexion is getting darker day by day...why its happening and what s the solution of this problem ?
Asked On : Sun, 27 Feb 2011
Answers:  4 Views:  511
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
there isso many causes for this can start syp.purim 2 tea spoon is good for complexion.apply allovera daily on face in the morning.if you want to know more,you can contact any time
Answered: Sun, 27 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
there can be various factors for it.Avoid direct over exposure to sun and have a balanced diet. excess of everything is bad. Has he grown anaemic also. Application of sun screen lotion or aloe is good. internally have tab abhraloh.
Answered: Sun, 27 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Beyond the balance diet there are many things causing complexion darker you better take herbal medicine of Blood purifier at the moment and test for laboratory Hb%
Get well soon
Answered: Sun, 27 Feb 2011
I find this answer helpful
Dietitian & Nutritionist Ms. Ketki's  Response

yes yes yes !!

Dieting for weight loss is not skipping meals. his diet is going in wrong way making body more deficient in nutrients. weakness , paleness reflects as loss of moisture from skin . skin looks more dull.

there can be possible problem in circulation of blood which provides energy,water and nutrients to all body cells. check with Hemoglobin as well as proteins .

for more communication or queries :
Answered: Sun, 27 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor